MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY; CORONARY DRUG-ELUTING STENT
Model Number 10622
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Angina (1710); Restenosis (4576)
Date of Event 05/12/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient identifier: (b)(6).
 
Event or Problem Description
(b)(6) clinical study: it was reported that patient experienced unstable angina pectoris.In (b)(6) 2019, the subject was enrolled in the evolve 4.5/5.0 study and on the same day index procedure was performed.Target lesion #1 was located in saphenous vein graft (svg) extending from svg to obtuse marginal (om) with 80% stenosis and was 56 mm long with a distal vessel diameter of 4.5 mm.Target lesion #1 was treated with direct placement of two 4.5 mm x 32 mm study stents.The final residual stenosis was noted to be 0% with timi flow 3.Baseline electrocardiogram (ecg) revealed sinus bradycardia with axis deviation, st and t wave abnormality, consider anterolateral ischemia.The next day, subject was discharged on dual antiplatelet therapy.In (b)(6) 2022, post index procedure, subject was diagnosed with coronary artery disease involving native coronary artery with unstable angina pectoris.At the same time, subject did not experience shortness of breath, dyspnea on exertion, palpitations, heart racing or skipped beats, lower extremity edema, orthopnea, weakness, numbness or neurological symptoms, syncope or presyncope.Subject was well tolerating medications without any significant side effects and blood pressure well controlled at home.Subsequently, the subject underwent pre-operative ecg which revealed sinus bradycardia with marked sinus arrhythmia, non-specific intraventricular conduction delay, t wave abnormality, consider inferior ischemia, shortened qt wave.On the same day, subject underwent coronary angiography performed which revealed 95% stenosis noted in proximal graft lesion of vein graft to 1st marginal artery was revascularized by balloon dilation using 4 mm x 15 mm quantum apex nc balloon followed by placement of 4 mm x 30 mm drug -eluting stent.Post procedure dilation was performed using 4 mm x 15 mm quantum apex nc balloon and the residual stenosis was noted to be 0% with timi flow 3.Post intervention, no complication was found during the procedure and the event was considered recovered/resolved.

Brand Name
SYNERGY
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key14490843
Report Number2134265-2022-05933
Device Sequence Number14786263
Product Code NIQ
UDI-Device Identifier08714729973393
UDI-Public08714729973393
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P150003/S039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/06/2021
Device Model Number10622
Device Catalogue Number10622
Device Lot Number0023785535
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/16/2022
Initial Report FDA Received Date05/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/07/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age62 YR
Patient SexMale
Patient RaceWhite